# SDR DALA2017072705720

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CABIN FLOOR, SEAT TRACK GOUGED ON BASE AND CROWN FROM BS 500C - 500D,  RBL 24.  MAINTENANCE REMOVED & REPLACED THE SEAT TRACK IAW SRM-53-00-52, REPAIR 4.
